# SDR SWAA2017092016490

- Difficulty date: August 10, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-7
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100041
- Part serial: SAIC0574
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER INSPAR RIB CRACKED AT VERTICAL STIFFENER STAB STA 92.70, NR 2 CENTER FORWARD/LOWER.  REPAIRED RIB PER EA.
